I am having anxiety issues this past year and it is really getting out of hand!
My temper has just been a problem! I have to hold back so much frustration as kids are not doing what needs to be done to get these programs together that I have to prepare for! AND, there is no negotiating the programs. My boss is impossible and has no idea how much WORK goes into a production.
I am at a point that I may not go back next year! THen I won't know what in the world I will do to make a living.
I have been to the doctor (psychiatrist) who says I have ADD....when I take my meds I am able to cope better...it does help with the frustration but I am just concerned how bad this year has become! In the past I have not had to take my concerta everyday, but these past months, since January, I've had to take it pretty much daily. It does help as I said but I think it might create some anxiety too.
I also take 2 mg of clonazepam at night to help me sleep....I have been trying to cut back on that as I have been on it for about 4 years. I take 3/4 of the pill and I am wondering if I am having side effects from withdrawal. I understand getting off of clonazepam can be really tough.
Any advise or thoughts are welcome! I know this sounds a little confusing, but if you are a teacher, especially a music teacher, you understand I'm sure! THANK you in advance. Oh and I can sleep all night taking my clonazepam, but I feel just as tired when I wake up....I do NOT feel rested. IT's a vicious cycle.